# SDR AWXA200700034

- Difficulty date: December 14, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430100
- Part serial: BN1235
- Condition: Delaminated
- Location: Zone 600 - Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING INBOARD FOREFLAP UPPER SURFACE DELAMINATED, WBL 119 - WBL 121.  REPAIRED RIGHT WING INBOARD FOREFLAP UPPER SURFACE DELAMINATED, WBL 119 - WBL 121 IAW B737-300 SRM 51-70-10-2R3, FIGURE 201.
